# SDR SWAA2019123069999

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 54,048 hours, 31,898 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 144A5910
- Condition: Corroded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE CORRODED AT BS. 663, LBL 64.  REPAIRED HOLE PER EA.
